# SDR DALA2024082908543

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0526241) STA 520 SEAT TRACK AT RBL 45 GOUGED. REMOVED, FABRICATED SEAT TRACK FROM EXTRUTION P/N BAC1520-2789 #7178T6511 LOT 5071228-1 AND INSTALLED AT STA 500H +10 TO 520 RBL 45 PER B737 SRM 51-40-02-0G AND DWG BOEING 143A5300.
